# SDR P2EA00176

- Difficulty date: April 12, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE NR 6 SLAT OUTBOARD SLIDING RAIL BEARINGS SUPPORT RIB WBL 523.5 CRACKED.  REPAIRED THE NR 6 SLAT OUTBOARD SLIDING RAIL BEARINGS SUPPORT RIB WBL 523.5 CRACKED IAW COOPESA EO NR COO-3-57-287.  (M)
